MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2017

Ponatinib-induced ichthyosiform drug eruption: insights into acquired ichthyosis.

Xu Haoming, Busam Klaus J, Mauro Michael J, Markova Alina

Клинический случайСтатьяПеревод в очереди

Аннотация

Cutaneous adverse events are commonly experienced with use of tyrosine kinase inhibitors in the treatment of leukemia and typically include nonspecific cutaneous eruptions and xerosis. We report the case of a man who experienced an ichthyosiform drug eruption while taking ponatinib, a third-generation tyrosine kinase inhibitor. Disruption of epidermal growth pathways through inhibition of various receptor tyrosine kinases by ponatinib may offer insights into the pathophysiologic mechanisms behind acquired ichthyosis.

Для цитирования: Xu Haoming, Busam Klaus J, Mauro Michael J, Markova Alina. Ponatinib-induced ichthyosiform drug eruption: insights into acquired ichthyosis.. Dermatology online journal. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.